BROWSE

Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Singularly perturbed problems with a turning point: The non-compatible case

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Singularly perturbed problems with a turning point: The non-compatible case
Author
Jung, Chang-YeolTemam, Roger
Issue Date
2014-05
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Citation
ANALYSIS AND APPLICATIONS, v.12, no.3, pp.293 - 321
Abstract
The singularly perturbed problems with a turning point were discussed in [21]. The case where the limit problem is compatible with the given data was fully resolved. However, with limited compatibility conditions on the data, the asymptotic expansions were constructed only up to the order of the level of compatibilities. In this paper, using a smooth cut-off function compactly supported around the turning point we resolve the difficulties incurred from the non-compatible data and finally provide the full asymptotic expansions up to any order.
URI
https://scholarworks.unist.ac.kr/handle/201301/4735
URL
http://www.worldscientific.com/doi/abs/10.1142/S0219530513500279
DOI
10.1142/S0219530513500279
ISSN
0219-5305
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU